A Systematic Review of Mathematical Programming Models and Solution Approaches for the Textile Supply Chain

AuthID
P-018-2DV
4
Author(s)
Alves, GA
·
Tavares, R
·
Camargo, VCB
Tipo de Documento
Article
Year published
2025
Publicado
in COMPUTERS & INDUSTRIAL ENGINEERING, ISSN: 0360-8352
Volume: 202, Páginas: 110937 (31)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85217782409
Wos: WOS:001428604400001
Source Identifiers
ISSN: 0360-8352
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.